# SDR 06FDEA0677

- Difficulty date: February 14, 2006
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11
- Aircraft serial: 48767
- Aircraft time: 35,610 hours, 7,921 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74132
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING REAR SPAR UPPER CAP FOUND CORROSION AT XORS 1041 TO 1044.  REPAIR CARRIED OUT AT RIGHT HAND WING REAR SPAR UPPER CAP AT XORS 1041 TO 1044 CORROSION AREA AS PER FEDEX EA 1-5710-90756, TITLE: WINGS - RIGHT HAND REAR SPAR UPPER CAP CORROSION AT STATIONS XORS = 1041 THROUGH XORS = 1047 - REPAIR.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
